# SDR UPS03M40261

- Difficulty date: March 5, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft time: 19,991 hours, 4,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ADA02333
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  COMPLY WITH D 234863: FWD LOWER CARGO DOOR FRAME CORRODED STA 895 AT LONGERON 41R AND 43R PERM REPAIR AT C-CHECK (REF ATTACHED EO MD11-53 20-17569-A).  GAINED ACCESS TO REPAIR AREA CUT OUT DAMAGED AREA AT FS 895 IAW SRM 53-30-00, FABRICATED REPAIR PART FROM 7075-0 .125 R609936 PER SRM 53-30-00.  FABRICATED INTERCOSTAL FROM 7075-0 .063 R868206 IAW ADA02662 -26-03.  HEAT TREATED TO T6, INSTALLED REPAIR PARTS IAW 51-33-01, 53-30- 02 INSTALLED PANELS REMOVED FOR ACCESS IAW SRM 53-30-00.
